Alert archive / Texas / Flash Flood Warnings in 2014
Flash Flood Warning 15, NWS Brownsville, TX
NWS Brownsville, TX issued this flash flood warning at Sep 26, 2014, 10:24 PM CDT for Starr County, Texas. It was in force for 96 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 26, 2014, 10:24 PM CDT (03:24 UTC)
- Expired
- Sep 27, 2014, 12:00 AM CDT
- In force
- 96 min
- Issued by
- NWS Brownsville, TX
- Area
- Storm-based polygon
- Flood severity
- None
County Starr County, TX
The radar
The Brownsville radar (KBRO), 144 km from the middle of the area, began a volume at 03:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 26, 11:00 PM CDT | FLASH FLOOD | Rio Grande City, TX | RIO GRANDE CITY FIRE DEPARTMENT REPORTS 9 INCHES OF FLOWING WATER ON EMBASSY STREET. RGCFD ALSO REPORTS SANDBAGS DELIVERED TO 3 HOMES AND 3 VEHICLES REMOVED FROM FLOODWATERS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 36 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Brownsville Intl, TX (KBRO), launched 00:00Z, 3.4 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 761 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 968 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 11 m²/s²
- 0-3 km storm-relative helicity
- 10 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
556
WGUS54 KBRO 270324
FFWBRO
TXC427-270500-
/O.NEW.KBRO.FF.W.0015.140927T0324Z-140927T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1024 PM CDT FRI SEP 26 2014
THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CENTRAL STARR COUNTY IN DEEP SOUTH TEXAS...
THIS INCLUDES THE CITY OF RIO GRANDE CITY.
* UNTIL MIDNIGHT CDT
* AT 1022 PM CDT...LAW ENFORCEMENT REPORTED NUMEROUS CARS HAD BEEN
FLOODED ON HIGHWAY 83 NEAR LAS LOMAS. THE LOS OLMOS CREEK HAS LEFT
ITS BANKS AND CONTINUES TO FLOOD THE LAS LOMAS NEIGHBORHOOD AND WILL
THREATEN AND MAY ENTER HOMES AND BUSINESSES IN RIO GRANDE CITY.
THIS IS A PARTICULARLY DANGEROUS SITUATION FOR THE LAS LOMAS AREA.
HIGH WATER IS CROSSING HIGHWAY 77 AND MAY BE CROSSING HIGHWAY 755
AND OTHER ROADWAYS IN THE RIO GRANDE CITY AREA. TRAVELERS SHOULD
EXERCISE EXTREME CAUTION AND NEVER ENTER AREAS WHERE WATER COVERS
THE ROADWAY AS THE DEPTH IS VERY DIFFICULT TO JUDGE...ESPECIALLY AT
NIGHT.
* OTHER LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
GARCIASVILLE...LA PUERTA...LAS LOMAS AND SANTA CRUZ.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WIDESPREAD FLOODING IS OCCURRING OR WILL OCCUR SOON. NUMEROUS ROADS
WILL BE CLOSED...AND HOMES ESPECIALLY IN LOW LYING AREAS...WILL
BECOME INUNDATED. MOVE TO HIGHER GROUND IMMEDIATELY!
DON'T BECOME A STATISTIC. TURN AROUND...DON'T DROWN!
&&
LAT...LON 2629 9873 2629 9875 2630 9876 2631 9876
2631 9875 2632 9876 2632 9878 2636 9880
2636 9884 2642 9882 2646 9885 2657 9882
2653 9869 2628 9872
$$
JGG3 follow-up statements
070
WGUS74 KBRO 270345
FFSBRO
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1045 PM CDT FRI SEP 26 2014
TXC427-270500-
/O.CON.KBRO.FF.W.0015.000000T0000Z-140927T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
STARR TX-
1045 PM CDT FRI SEP 26 2014
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR CENTRAL STARR COUNTY
UNTIL MIDNIGHT CDT...
THIS IS A PARTICULARLY DANGEROUS SITUATION FOR LAS LOMAS.
AT 1042 PM CDT...FLASH FLOOD WAS CONTINUING IN LAS LOMAS WITH WATER
OVER HIGHWAY 83 AND NUMEROUS REPORTS OF CARS FLOODED IN THAT AREA
WITH WATER ALSO ENTERING HOMES. THE LOS OLMOS CREEK IS OUT OF ITS
BANKS AND MAY CONTINUE TO THREATEN HOMES AND BUSINESSES IN THE RIO
GRANDE CITY AREA.
WATER MAY ALSO CROSS HIGHWAY 83 AND HIGHWAY 755 NEAR RIO GRANDE CITY
AND LAS LOMAS. MOTORISTS SHOULD EXERCISE EXTREME CAUTION IN THE AREA
AND NOT CROSS FLOODED ROADWAYS.
HEAVY RAINFALL CONTINUES JUST SOUTH OF THE RIVER AND MAY MOVE INTO
THE LA PUERTA AND LAS LOMAS AREAS THROUGH 1115 PM.
LOCATIONS AFFECTED INCLUDE...
RIO GRANDE CITY.
OTHER LOCATIONS THAT WILL EXPERIENCE FLOODING
INCLUDE...GARCIASVILLE...LA PUERTA...LAS LOMAS AND SANTA CRUZ.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WIDESPREAD FLOODING IS OCCURRING OR WILL OCCUR SOON. NUMEROUS ROADS
WILL BE CLOSED...AND HOMES ESPECIALLY IN LOW LYING AREAS...WILL
BECOME INUNDATED. MOVE TO HIGHER GROUND IMMEDIATELY!
DON'T BECOME A STATISTIC. TURN AROUND...DON'T DROWN!
&&
LAT...LON 2629 9873 2629 9875 2630 9876 2631 9876
2631 9875 2632 9876 2632 9878 2636 9880
2636 9884 2642 9882 2646 9885 2657 9882
2653 9869 2628 9872
$$
JGG086
WGUS74 KBRO 270430
FFSBRO
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1130 PM CDT FRI SEP 26 2014
TXC427-270500-
/O.CON.KBRO.FF.W.0015.000000T0000Z-140927T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
STARR TX-
1130 PM CDT FRI SEP 26 2014
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL STARR
COUNTY UNTIL MIDNIGHT CDT...
AT 1129 PM CDT...MODERATE TO HEAVY RAINFALL CONTINUES IN SOUTHERN
STARR COUNTY. RAINFALL RATES HAVE DECREASED SINCE 1100 PM BUT
ADDITIONAL HEAVY RAINFALL REMAINS POSSIBLE. FLOODING CONTINUES TO BE
REPORTED IN THE LAS LOMAS AREA.
OTHER LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
GARCIASVILLE...LA PUERTA...LAS LOMAS AND SANTA CRUZ.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WIDESPREAD FLOODING IS OCCURRING OR WILL OCCUR SOON. NUMEROUS ROADS
WILL BE CLOSED...AND HOMES ESPECIALLY IN LOW LYING AREAS...WILL
BECOME INUNDATED. MOVE TO HIGHER GROUND IMMEDIATELY!
&&
LAT...LON 2629 9873 2629 9875 2630 9876 2631 9876
2631 9875 2632 9876 2632 9878 2636 9880
2641 9880 2638 9871 2628 9872
$$
JGG190
WGUS74 KBRO 270456
FFSBRO
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1156 PM CDT FRI SEP 26 2014
TXC427-270510-
/O.EXP.KBRO.FF.W.0015.000000T0000Z-140927T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
STARR TX-
1156 PM CDT FRI SEP 26 2014
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR SOUTH CENTRAL STARR
COUNTY WILL BE ALLOWED TO EXPIRE AT MIDNIGHT CDT...
THE HEAVIEST RAINFALL HAS ENDED FOR NOW. AREAS OF HIGH WATER WILL
REMAIN LIKELY THROUGH EARLY MORNING...ESPECIALLY AROUND LAS
LOMAS...BUT FLASH FLOODING APPEARS TO HAVE ENDED IN THE AREA.
ADDITIONAL HEAVY RAINFALL IS POSSIBLE AND FURTHER FLASH FLOODING MAY
REDEVELOP QUICKLY TONIGHT. MONITOR FOR LATER STATEMENTS AND POSSIBLE
WARNINGS.
A FLOOD ADVISORY HAS BEEN ISSUED FOR THE AREA UNTIL 145 AM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DON'T BECOME A STATISTIC. TURN AROUND...DON'T DROWN!
&&
LAT...LON 2629 9873 2629 9875 2630 9876 2631 9876
2631 9875 2632 9876 2632 9878 2636 9880
2641 9880 2638 9871 2628 9872
$$
JGGWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this flash flood warning went out at Sep 26, 2:45 PM CDT, 7 hours 39 minutes earlier.
Area forecast discussion, Sep 26, 2:45 PM CDT, 7 hours 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BROWNSVILLE TX 245 PM CDT FRI SEP 26 2014 .SHORT TERM /NOW THROUGH SATURDAY NIGHT/...A LINE OF SCATTERED SHOWERS CONTINUES TO TREK WESTWARD ACROSS SOUTH TEXAS...REMNANTS OF THE LARGER ACTIVITY THAT WAS ACROSS THE GULF WATERS OVERNIGHT. ACTIVITY IS EXPECTED TO INCREASE IN COVERAGE LATER TODAY AND TONIGHT AND CONTINUE INTO THE DAY SATURDAY. RIGHT NOW THE CUTOFF H5 LOW IS CENTERED DIRECTLY OVER THE BIG BEND REGION...WITH AN IMPULSE WRAPPING AROUND THE SOUTH SIDE HEADING INTO SOUTH TEXAS. COASTAL TROUGHING HAS DEVELOPED...AND IS VERY WEAK AS EXPECTED. THE IMPULSE WRAPPING INTO THE REGION WILL START TO ENHANCE ACTIVITY LATER TODAY AND CONTINUE INTO TOMORROW MORNING. WILL CONTINUE TO GO WITH GOOD CHANCE TONIGHT INTO TOMORROW MORNING. ANY SHOWER ACTIVITY WILL BRING HEAVY DOWNPOURS IN LOCALIZED LOCATIONS. MY ONE CONCERN IS THE AMOUNT OF DRY AIR WRAPPING AROUND THE H5 LOW...WHICH IS MAKING SIGNIFICANT PROGRESS AROUND THE SOUTHERN END. THE DRY AIR WOULD BE AN INHIBITING FACTOR TO WIDESPREAD SHOWERS...BUT WOULD ALSO INCREASE THE AMOUNT OF THUNDER IN THE REGION. SO CONTINUOUS RAINFALL NO LONGER A GIVEN ESPECIALLY FOR THE LATER HOUR TOMORROW. CLOUD COVER WILL BE THICK ENOUGH TOMORROW TO AGAIN HOLD HIGHS DOWN IN THE LOW 80S. .LONG TERM /SUNDAY THROUGH THURSDAY/...THE MID LEVEL LOW OVER CENTRAL TEXAS WILL EJECT NORTHEAST AS THE INVERTED SURFACE TROUGH OVER THE WESTERN GULF OF MEXICO BEGINS TO DISSIPATE SATURDAY NIGHT INTO SUN. LINGERING MOISTURE ACROSS THE CWA WILL SUPPORT ISOLATED SHOWERS AND THUNDERSTORMS SUNDAY. WEAK MID LEVEL RIDGING WILL BUILD ACROSS THE REGION SUNDAY INTO MONDAY AND TUESDAY...RESULTING IN DRIER WEATHER AND THE RETURN OF NEAR NORMAL HIGH TEMPERATURES. MID LEVEL RIDGING OVERHEAD WILL FLATTEN AND SHIFT EAST ON TUE... WITH A MORE ROBUST SOUTHEAST FLOW SETTING UP. ISOLATED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE WEDNESDAY AND THURSDAY AS MOISTURE INCREASES ACROSS THE AREA. LOW PRESSURE WILL DEVELOP OVER THE SOUTHERN PLAINS WEDNESDAY UNDER A MID LEVEL TROUGH... PREVIOUSLY A MID LEVEL LOW OVER NEVADA... SHIFTING EAST...WITH THE UNDERLYING LOW AND ATTACHED COLD FRNT MOVING MORE EAST TO WEST THAN SOUTH... BUT WITH THE FRONT MAKING IT INTO CENTRAL TEXAS BY THE END OF THE WEEK. && .MARINE... NOW THROUGH SATURDAY NIGHT...SHOWERS AND THUNDERSTORMS STILL A THREAT TONIGHT AS INSTABILITY FROM COASTAL TROUGH REMAINS IN PLACE. GENERAL LONG FETCH SEAS WILL RUN 4 TO 5 FEET...BUT AGITATION FROM SHOWERS AND THUNDERSTORMS WILL ADD ANOTHER FOOT TO WAVE HEIGHTS TONIGHT INTO TOMORROW. COASTAL TROUGH WILL CONTINUE TO PRODUCT WINDS OF 15 TO 20 KNOTS...SO MARINERS ARE ADVISED CAUTION. WITH SHOWER ACTIVITY CONTINUING THROUGH SATURDAY NIGHT...AGITATED SEAS WILL CONTINUE THROUGH MOST OF THE NIGHT. SUNDAY THROUGH TUESDAY...EXERCISE CAUTION CONDITIONS OVER THE GULF WILL EXTEND INTO SATURDAY NIGHT DUE TO SLIGHTLY STRONGER NORTHEAST WINDS AND ELEVATED SEAS. OTHERWISE...LIGHT TO MODERATE NORTHEAST TO EAST WINDS WILL PREVAIL SUNDAY THROUGH TUESDAY. MODERATE SEAS SATURDAY NIGHT WILL GRADUALLY DECREASE THROUGH THE PERIOD. RAIN CHANCES WILL BEGIN TO DECREASE ON SUNDAY AS HIGH PRESSURE BUILDS ACROSS THE LOWER TEXAS COASTAL WATERS THROUGH EARLY NEXT WEEK. COASTAL FLOODING...A LONG FETCH OF BREEZY WINDS FROM THE EAST WILL OCCUR OVER THE ENTIRE GULF OF MEX THROUGH SATURDAY...WHILE ASTRONOMICAL HIGH TIDE RUN BETWEEN 1.4 AND 1.8 FEET ABOVE NORMAL. THE COMBO OF THE WINDS...PRODUCING ROUGH SWELLS FROM THE EAST AND THE HIGHER THAN NORMAL TIDES MAY PRODUCE SOME MINOR COASTAL FLOODING ON THE BEACHES THROUGH THE NEXT 36 HOURS...ESPECIALLY AT HIGH TIDE. && .PRELIMINARY POINT TEMPS/POPS... BAYVIEW/PORT ISABEL 75 86 76 87 / 60 70 20 20 BROWNSVILLE 74 86 74 87 / 50 70 20 20 HARLINGEN 73 86 73 87 / 50 70 20 20 MCALLEN 73 87 73 87 / 60 60 20 20 RIO GRANDE CITY 73 85 73 86 / 60 60 20 20 SOUTH PADRE ISLAND 77 84 77 86 / 60 70 30 20 && .BRO WATCHES/WARNINGS/ADVISORIES... TX...NONE. GM...NONE. && THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT: HTTP://WEATHER.GOV/RGV 64/54/MARTINEZ
Hazardous weather outlook, Sep 26, 3:48 PM CDT, 6 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BROWNSVILLE TX 348 PM CDT FRI SEP 26 2014 TXZ248>257-272100- ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- 348 PM CDT FRI SEP 26 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A MODERATE RISK FOR RIP CURRENTS AT AREA BEACH FOR THE REST OF TONIGHT. SCATTERED SHOWERS AND THUNDERSTORMS MAY PRODUCE HEAVY RAINFALL WITH POSSIBLE MINOR LOCALIZED FLOODING. MINOR COASTAL FLOODING IS POSSIBLE AT LOCAL BEACHES TONIGHT DUE TO ROUGH SWELLS AND HIGHER THAN NORMAL ASTRONOMICAL TIDES. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. AN ELEVATED RISK FOR RIP CURRENTS IS LIKELY AT LOCAL BEACHES SATURDAY AND SUNDAY. SCATTERED TO NUMEROUS SHOWER AND THUNDERSTORMS ACTIVITY IS EXPECTED AGAIN SATURDAY. HEAVY RAINFALL IS AGAIN POSSIBLE WITH MINOR FLOODING OF LOW LYING AND POORLY DRAINING AREAS. MINOR COASTAL FLOODING IS POSSIBLE AT LOCAL BEACHES SATURDAY AND AGAIN SUNDAY DUE TO ROUGH SWELL AND HIGHER THAN NORMAL TIDES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. GMZ130-132-135-150-155-170-175-272100- LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 348 PM CDT FRI SEP 26 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GULF OF MEXICO AND THE LAGUNA MADRE. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Local storm report, Sep 26, 5:46 PM CDT, 4 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
546 PM CDT FRI SEP 26 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM FLASH FLOOD RIO GRANDE CITY 26.38N 98.83W
09/26/2014 STARR TX LAW ENFORCEMENT
RIO GRANDE CITY POLICE REPORTS MAJOR STREET FLOODING
WIDESPREAD ACROSS THE CITY.
&&
EVENT NUMBER BRO1400069
JMSLocal storm report, Sep 26, 9:05 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
905 PM CDT FRI SEP 26 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0855 PM FLASH FLOOD RIO GRANDE CITY 26.38N 98.83W
09/26/2014 STARR TX LAW ENFORCEMENT
RIO GRANDE CITY SHERIFFS OFFICE REPORTS EMBASSY STREET
CLOSED DUE TO FLOODING. ALSO HOUSE FLOODED ON CENICA
STREET. LOS OLMOS CREEK ALSO OUT OF BANKS...DEPTH OF
FLOODWATER UNKNOWN.
&&
EVENT NUMBER BRO1400070
TOMASELLILocal storm report, Sep 26, 9:36 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
936 PM CDT FRI SEP 26 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0934 PM FLASH FLOOD RIO GRANDE CITY 26.38N 98.83W
09/26/2014 STARR TX LAW ENFORCEMENT
STARR COUNTY SHERIFFS OFFICE REPORTS LOS OLMOS CREEK IS
2 TO 3 FEET ABOVE ITS BANK IN THE LAS LOMAS AREA. LAS
LOMAS NEIGHBORHOOD FLOODED...DEPTH OF FLOODWATER
UNKNOWN.
&&
EVENT NUMBER BRO1400071
TOMASELLIThe office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 26, 8:25 PM CDT | Areal Flood Advisory | BRO | Starr | 95 min |
| Sep 26, 8:31 PM CDT | Flash Flood Warning | BRO | Starr | 119 min |
| Sep 26, 11:54 PM CDT | Areal Flood Advisory | BRO | Starr | 111 min |
| Sep 27, 1:39 AM CDT | Areal Flood Advisory | BRO | Starr | 111 min |
| Sep 27, 1:43 PM CDT | Areal Flood Advisory | BRO | Cameron | 107 min |
| Sep 27, 2:33 PM CDT | Areal Flood Advisory | BRO | Hidalgo, Starr | 117 min |
| Sep 27, 3:23 PM CDT | Flash Flood Warning | BRO | Hidalgo | 97 min |
| Sep 27, 3:33 PM CDT | Areal Flood Advisory | BRO | Cameron | 57 min |
| Sep 27, 3:46 PM CDT | Flash Flood Warning | BRO | Hidalgo | 104 min |
| Sep 27, 4:08 PM CDT | Areal Flood Advisory | BRO | Brooks, Kenedy | 82 min |
| Sep 27, 5:14 PM CDT | Areal Flood Advisory | BRO | Hidalgo | 61 min |
| Sep 27, 5:54 PM CDT | Coastal Flood Advisory | BRO | Kenedy | 9 hr |
| Sep 27, 6:36 PM CDT | Areal Flood Advisory | BRO | Cameron, Willacy | 84 min |
Nearby
Flash Flood Warnings in Texas, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.